# SDR SRAA970915

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Contl Vlv
- Condition: Stuck
- Location: Flt Deck
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, FLIGHT DECK AIR CONDITION WENT TO FULL HOT AND SMOKE WAS COMING OUT OF AIR CONDITION SYSTEM.  FLIGHT CREW AND PASSENGERS WENT ON OXYGEN, TURNED OFF AIR CONDITIONING AND DESCENDED FROM 8,000 TO 3,000 FT.  SMOKE HAD COMPLETELY CLEARED BY 3,000 FT.  AIRCRAFT LANDED 10 MINUTES LATER WITHOUT INCIDENT.  INSPECTED AIR CONDITIONING SYSTEM AND FOUND THE MANUAL TEMP CONTROL VALVE WENT TO FULL HOT AND STUCK IN THAT POSITION.  REMOVED VALVE, SERVICED UNIT AND REINSTALLED.  SYSTEM OPS CHECKED GOOD ON GROUND PER MM CH 21.
